# SDR SWAA2022021463147

- Difficulty date: January 23, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737*
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867 LBL 10 WL 155.5 BRACKET CRACK. ; / [01] REMOVED CRACKED BRACKET AT AFT CARGO STA 867;LBL 10;WL 155.5 REF B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] REPLACED CLIP BRACKET AT AFT CARGO STA 867 LBL 10 WL 155.5 REF B737-700 SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY RAFAEL MERLANO #15961; [04] VERIFIED STEP 3
